VOPROSY MEDITSINSKOI KHIMII (ISSN 0042-8809)

Effect of acute thioacetamide- induced hepatitis on theactivity of heme-metabolising enzymes and content of microsomal hemoproteins

   
Karimov Kh.Ya.1, Inoyatova F.H.1, Dolimova M.A.1

1. Second Tashkent state Medical Institute
PubMed Id: 11450445
Year: 2001  Volume: 47  Issue: 2  Pages: 243-247
Thioacetamide administration to rats (20 mg/100 g) caused the development of toxic hepatitis which was accompanied by the increase of hepatic ALA-synthase and D-ALA that led to accumulating free porphyrines in the liver. At the same time an increase in activity of heme oxigenase was also found. A decrease in heme synthesis correlated with a decrease in content of cytochrome P450 and b5 in microsomal hepatic fraction of experimental animals.
Download PDF:
Reference:

Karimov Kh.Ya., Inoyatova F.H., Dolimova M.A. (2001) Voprosy meditsinskoi khimii, 47(2), 243-247.
References  
 2002 (vol 48)
 2001 (vol 47)
 2000 (vol 46)
 1999 (vol 45)
 1998 (vol 44)
 1997 (vol 43)
 1996 (vol 42)
 1995 (vol 41)
 1994 (vol 40)
 1993 (vol 39)
 1992 (vol 38)
 1991 (vol 37)
 1990 (vol 36)
 1989 (vol 35)
 1988 (vol 34)
 1987 (vol 33)
 1986 (vol 32)
 1985 (vol 31)
        

© Institute of Biomedical Chemistry, Moscow, Russia